The disturbance decoupling problem for nonlinear control systems

Henk Nijmeijer, Arjan van der Schaft

    Research output: Contribution to journalArticleAcademic

    15 Citations (Scopus)
    94 Downloads (Pure)

    Abstract

    Necessary and sufficient conditions are derived for the solution of the disturbance decoupling problem for general nonlinear control systems. Some conceptual algorithms needed are discussed.
    Original languageUndefined
    Pages (from-to)621-623
    JournalIEEE transactions on automatic control
    Volume28
    Issue number5
    Publication statusPublished - 1983

    Keywords

    • IR-55619

    Cite this